# SDR ZZDA2009207

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Connnector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 1 2 EACH INOPERATIVE.  FOUND LOOSE PIN FOR CONNECTOR UNDER SEAT.  RE-ALIGNED & OPS CHECK GOOD IAW WDM SP.
